Phentermine Feedback – Page 20
Use this discussion forum to share your experience with Phentermine side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Phentermine review.
Subj: Not loosing weight
I have been taking phentermine for 1 1/2 years. I had to quit during a period of surgery I had, I also had to quit smoking. I gained 16 lbs. and now back on phentermine, I find they are not as effective…I have been faithful with them for 2 months and have not lost any weight….do you think I have become immune to them?
AskDocWeb: Yes, it sounds like you have developed a tolerance to Phentermine, that is, you’ve become immune to the weight loss affects of this drug.
Subj: 15mg or 30mg?
I am about to order some phentermine. I know everyone is different and should go to the doctor, is it better to start with 15mg and go to 30mg? (I rather not try 37.5mg because of side effects) Are the risk of side effects lower when you take a lower amount?? Does drinking a lot of water help with the side effects?
AskDocWeb: Yes, the risk of side effects are lower with a lower dose but you really need to consult with a doctor before taking this drug. If you have certain conditions it could cost you your life. Drinking more water does not alleviate the symptoms but does prevent dehydration. You could also have dry mouth, constipation or diarrhea, unpleasant taste, and altered libido. And you cannot have caffeine or take anti-depressants with Phentermine.
Subj: Anti-depressant with Phentermine?
I started taking Phentermine 5 days ago. I have not noticed any side effects. I struggled with the decision to take this drug. I tend to stay away from prescription medicine at all costs. However, I have found that I have been unable to lose the weight that I gained from my pregnancy. 4 years later I am 70 pounds overweight and it is negatively affecting my health. I am also on Zoloft to treat OCD which I have struggled with for 30 years. I just started taking it 5 months ago when I realized that my obsessing was having a negative effect on my kids. My doc and I agreed that I would go on it for only a short while. I am ready to go off, however the CNP who prescribed the Zoloft instructed me to stay on it. She said it would help the Phentermine work better. I have read articles stating that it could help but it could be a very dangerous combination. I don’t want to end up like the people who took the Phen-Fen combination. What have you found in your research? Thank you so much for your insight.
AskDocWeb: We agree about it being a dangerous combination. Please talk to your doctor about this as soon as possible.
Subj: Suppressing appetite
I am taking the 37.5 and I wanted to know how long does it need to be in your system before it starts suppressing your appetite. I have been taking it for about 3 days now and I still feel hungry?
AskDocWeb: It’s probably already started but you need to change your focus from appetite to exercise in order to get the best results. You can get some control over your appetite by drinking a lot of water.
Subj: Trouble breathing
I have been taking phentermine for about two months and at the beginning I felt great. My appetite decreased and I saw weight loss results. However, after some time I had irregular heartbeat but even more so, I have trouble breathing. I feel like I had the wind knocked out of me. Is this a reaction to the pills? Should I stop or be concerned?
AskDocWeb: As a general rule, if you have trouble breathing, even after one pill, discontinue use and contact your doctor ASAP.
Subj: Phentermine meth?
Hey, I heard that phentermine is some what related to crystle meth…is that true? I’ve been taking this medicine for over 2 months now and I like it. And I’m 19 years old.
AskDocWeb: Phentermine is a white, crystalline powder with activity similar to the amphetamines but that’s as close as it gets..
Subj: Order Phentermine online?
Is there any on line places to get phentermine for those of us in Missouri? I have ordered online before but none of the sites are running. Thanks
AskDocWeb: That’s because Missouri has made it a crime to purchase Phentermine online.
Subj: Lost 92 pounds
I have been taking phentermine for almost 6 months now. I had to change my whole life style. I started eating healthy and became more active. I have lost 92 pounds and I have hit my target weight now and I feel great! I know phentermine helped control my hunger and gave me more energy. I am to the point where I don’t want to take the pills anymore and maintain my weight on my own. I am just scared to quit taking them because I don’t know how my body is going to react since I have taken them for almost 6 months now. Can I have a serious reaction if I quit the pills “cold turkey”? How long do withdrawals last? Or is there a better way to do it? Like instead of the 30mg pills cut it to 15mg and then stop?
AskDocWeb: As the effects of the drug wear off you may need more rest for a few days, or not. Withdrawal effects are usually only a problem for those who are addicted to it.
Subj: Phentermine for more than a year?
Is it safe to take Phentermine for more than a year? My provider keeps prescribing me the pill even I am not loosing any weight, just maintain it.
AskDocWeb: A tolerance to this drug usually develops within a few weeks. That’s why it is suppose to be limited to short-term use.
Subj: Phentermine is recommended
I have been taking Phentermine for a couple of months now and I am down 20 lbs. I look GREAT and have gone down, in some cases, 2 pant sizes. It really curbs your appetite. Just changing my diet and minimal exercise. I recommend it to anyone. I am now just taking it a couple of times a week and sometimes only 1/2.
Subj: Phentermine caused a positive drug report
Hi I don’t use illegal drugs, only pill I’m taking is phentermine37.5 and received a positive drug report, screening level of 300ng/ml and confirmation 150ng/ml.
Subj: Worked well in the beginning
I have been on 30mg phentermine for about 7 weeks. I worked really well for me in the beginning now I can’t even barely lose 1 pound a week sometimes none in a week. I have been exercising really watching and cutting my calories. At what point do you increase the dose? Also not taking every day, would that help boost through this plateau?
AskDocWeb: That is a problem with many anorectic drugs such as Phentermine. The weight loss tends to decrease in succeeding weeks. You may want to consult with your doctor about an appropriate dosage to obtain the results you want.
Subj: Bad headaches and insomnia
I have only been taking meridia for 3 days, but I have been experiencing a bad headache that is off and on, very my eyes feel tired but my mind really isn’t, but I sleep anyway. And I will feel sick to my stomach after eating. What bothers me most is my eyes. They feel blurry and heavy and strained. I don’t know if I should continue with the meds. They are so expensive and I hate to waste the money I have spent on it. I am 120 lbs. over weight and I need a jump-start to go along with my counseling I am getting.
AskDocWeb: About 30% of Meridia users experience headaches but with your other symptoms, you should talk with your doctor about alternatives.
Subj: Pressure/numbness in head
I have been on Phentermine 37.5 mg for the past week. The first few days I did not experience any symptoms; however, the past couple of days, my right eye has been completely blurred with a lot of pressure/numbness on the right side of my head. I also feel like my right eye is getting smaller and it takes some tension to close the eye. It feels as though my ear is going to pop. It’s a very uncomfortable feeling and it’s only on the right side of my head…I had take phentermine previous a few years back and the pills work well for me. These side effects though are brand new to me…could these be related to this drug? please help.
AskDocWeb: It could be related but it sounds like you need to consult with an ear, nose and throat specialist.
I have been taking phentermine for almost three months. I usually take half of a 37.5 mg in the morning. I have lost 13 pounds and do not feel hungry at all. I’m eating a well balanced diet (dairy, meat, fruits, veggies, grains, etc), just less than I did before. One odd thing is that I have not had a period since 2 weeks before I started the phentermine. I am 47 and this could be perimenopause, but I was having regular periods before the phentermine. I also started having mild, infrequent hot flashes. Is this a known side effect? Also, I’ve noticed my hands ache. Is this a known side effect? Thanks,
AskDocWeb: You might want to have blood work done to see if you are beginning to start menopause, that’s a good start. Phentermine could also throw off your mensis cycle but the hand situation is something that your physician should examine.
How long should you wait to start taking phentermine if you’ve been on lexapro for a few months? I know you’re not supposed to use them both at the same time, but wasn’t sure how long it takes lexapro to leave your system. Thanks,
AskDocWeb: Most of it will be out of your system in a couple of days but to be safe we would wait a week. Read more feedback from users.
Report – 16 – 17 – 18 – 19 –
Page 20 – 21 – 22 – 23 – 24 – Last Page 139
If you find this page useful share it with others. If you have used Phentermine, use the form below to add your review of Phentermine, feedback or suggestions that may help others. Please note that all addresses are held confidential.